# SDR AALA202409168211

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,468 hours, 12,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L INDICATES INSUFFICIENT PRESSURE ON FLIGHT ATTENDANT'S FORWARD PANEL. SERVICED DOOR ASSIST BOTTLE ON 4L.
